My cervix is high and hard but I'm spotting. I'm on Depo-Provera but could this be a sign I'm pregnant?
Possibly. Pregnancy is always a possibility. Purchase and perform a home pregnancy test. These usuallly turn positive when you're about a week late. If it's negative, repeat in a week and call your doctor.
I finally got my period after stopping Depo-Provera injection [6mos later]. We're ttc. Cervix is very high and CM is white and slippery, but not ew. Pregnant?
Really don't. recommend trying to use self- evaluation of cervix to determine if you are pregnant. If you have missed your period - a home pregnancy test is your best bet. Take care.
If I didn't get my Depo-Provera n may had unprotected sex June 7 and 15 and then had spotting on the 16 and now nothing. Is there a chance I've gotten pregnan?
Pregnant. Yes there is a good chance tht you re pregnant. Purchase a pregnancy test for verification.
If I've been on the Depo-Provera for almost 3 months and I've been spotting nearly everyday for a month, is this normal or a sign of something wrong?
Common. Sounds incredibly normal - at least it's extremely common. If you have worries or concerns about whether you are alright it's always better to ask the doctor who has seen you in person.
Lactating, sleepy, pain in legs could be signs of pregnancy or is just that I got off the Depo-Provera it's being four days and I am spotting brown stuff only?
Are you nursing? What do you mean by lactating? Nursing? Or are you have breast discharge? Please clarify.
I was on Depo-Provera for 3 years I stopped last year march I have never hd my period back 2 mouth ago I had pregnancy sign 3 day ago I startted spotting?
Specific. It is much more likely you are misinterpreting your symptom. But what specifically do you mean by pregnancy sign?
I got 1 Depo-Provera shot after it expire my breast sore, spotting brown, negative pregnancy test. Is it sign getting Depo-Provera out system?
Not likely. Depoprovera is one of the most effective forms of birth control as long as you get the shot every 3 months as directed. Irregular or absent periods are an expected side effect. Failure rates are 1-3%. After stopping it your cycles may take awhile to go back to normal. If you sexually active restart it or use another method.
I'm on Depo-Provera and lately my stomache has felt bloated and hard could I be pregnant? I had sex the 8th day after Depo-Provera! I got my shot november 21
Please Clarify. I think the only advice first is to get a pregnancy test. All other answers will depend on that.
Very unusual. Very unusual...
Not likely pregnant. Hello Heather, If you are on Depo-Provera or 'the shot', then you are feeling the effects of Progesterone. This is the same hormone that is produced by the ovaries after ovulation. So, to have similar symptoms is altogether normal and explainable. Do not worry, Depo-provera is 99+% effective in preventing pregnancy.